# SDR SWIA202156442

- Difficulty date: January 20, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON FLOOR BEAM CAP AT RBL.9 FROM FS.409 TO FS.409+128.      (C-CHECK) RO 2/25/2021   FLOOR BEAM CAP AT RBL 9 BETWEEN FS 409.00+5 AND FS 409.00+118 REMOVED AND REPLACED WITH NEW FABRICATED PART REF DWG 601R31117 REV E AND REO 601R-53-31-1171 REV -- DATED 2021-01-28. NO CORROSION FOUND ON FLOOR BEAM CAP BETWEEN FS 409.00 -  FS 409.00+5 AND BETWEEN FS 409.00+118 - FS 409.00+128.  COMPLETED SKYWEST TASKCARD 51-900-1003-SKY.
